Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 85, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 17, 2020, 12:40 AM CDT for Stone County, Missouri. It took effect at May 17, 2020, 4:14 AM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- May 17, 2020, 12:40 AM CDT (05:40 UTC)
- In effect from
- May 17, 2020, 4:14 AM CDT
- Expired
- May 18, 2020, 7:18 PM CDT
- In force
- 39 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Stone County, MO
The radar
The Springfield radar (KSGF), 39 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point James River (MO) at Galena (GLNM7).
- Action stage
- 11 ft
- Minor stage
- 15 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07052500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
216
WGUS43 KSGF 170540
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
1240 AM CDT Sun May 17 2020
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
James River at Galena affecting Stone County.
.Heavy rainfall from the last 24 hours will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.
Stay tuned to NOAA Weather Radio for later statements or possible
warnings.
&&
MOC209-171740-
/O.NEW.KSGF.FL.W.0085.200517T0914Z-200519T0018Z/
/GLNM7.1.ER.200517T0914Z.200517T1800Z.200518T0018Z.NO/
1240 AM CDT Sun May 17 2020
The National Weather Service in Springfield has issued a
* Flood Warning for
The James River at Galena.
* From early this morning to Monday evening.
* At 12:15 AM Sunday The stage was 11.7 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 19.2 feet this afternoon.
Additional details will be available later this morning.
* Flood History...This crest compares to a previous crest of 19.5 feet
on Jul 3 2015.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
James River Basin
Galena 15 11.7 Sun 12 AM 10.2 9.5 9.0
&&
LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
3677 9351 3680 9352 3690 9345
$$4 follow-up statements
685
WGUS83 KSGF 171415
FLSSGF
Flood Statement
National Weather Service Springfield MO
915 AM CDT Sun May 17 2020
...The Flood Warnings continue for the following rivers in
Missouri...
James River at Galena affecting Stone County
Roubidoux Creek Near Waynesville affecting Pulaski County
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Jerome affecting Phelps County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River at Taberville affecting St. Clair County
.Heavy rainfall over the past 24 hours combined with current light
rain will cause river levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-180514-
/O.CON.KSGF.FL.W.0086.000000T0000Z-200518T1108Z/
/RBXM7.1.ER.200517T1146Z.200518T0000Z.200518T0508Z.NO/
915 AM CDT Sun May 17 2020
...For the Roubidoux Creek Near Waynesville...
* At 8:30 AM Sunday The stage was 7.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 7.6 feet by this
evening. The river will fall below flood stage around midnight.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
in Waynesville flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Roubidoux Creek
Waynesville 7 7.6 Sun 08 AM 6.0 4.1 3.6
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
MOC169-180514-
/O.CON.KSGF.FL.W.0083.000000T0000Z-200519T0705Z/
/BIGM7.1.ER.200517T0231Z.200518T0000Z.200519T0105Z.NO/
915 AM CDT Sun May 17 2020
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Sunday The stage was 8.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.5 feet by this
evening. The river will fall below flood stage tomorrow evening.
* Impact...At 15.0 feet...Moderate flood stage. Water at the lower TA
250 Training Ground is three feet deep.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Big Piney River
Fort Leonard Wo 8 8.7 Sun 08 AM 12.7 6.2 5.1
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC209-180514-
/O.EXT.KSGF.FL.W.0085.000000T0000Z-200518T2145Z/
/GLNM7.1.ER.200517T1333Z.200517T1800Z.200517T2145Z.NO/
915 AM CDT Sun May 17 2020
...For the James River at Galena...
* At 9:01 AM Sunday The stage was 15.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.5 feet by this
afternoon. The river will fall below flood stage late this
afternoon.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area begins to backwater along the James River. (936 FT
MSL)
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
James River Basin
Galena 15 15.2 Sun 09 AM 13.6 11.0 9.4
&&
LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
3677 9351 3680 9352 3690 9345
$$
MOC161-180514-
/O.CON.KSGF.FL.W.0084.200517T1942Z-200520T0621Z/
/JRMM7.1.ER.200517T1942Z.200518T1200Z.200519T0621Z.NO/
915 AM CDT Sun May 17 2020
...For the Gasconade River at Jerome...
* At 8:45 AM Sunday The stage was 12.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 17.6 feet by tomorrow morning. The river will fall
below flood stage by early Tuesday morning.
* Impact...At 18.5 feet...Flood waters affect low lying residential
areas.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Gasconade River Basin
Jerome 15 12.7 Sun 09 AM 17.6 13.4 8.8
&&
LAT...LON 3814 9180 3801 9190 3789 9196 3785 9210
3785 9220 3783 9225 3791 9224 3794 9217
3794 9207 3814 9196
$$
MOC217-180513-
/O.CON.KSGF.FL.W.0077.000000T0000Z-200519T1108Z/
/HTNM7.1.ER.200515T1133Z.200517T1145Z.200518T1108Z.NO/
915 AM CDT Sun May 17 2020
...For the Little Osage River near Horton...
* At 8:45 AM Sunday The stage was 43.2 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage by tomorrow morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 43.2 Sun 09 AM 40.9 37.5 36.7
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MOC217-180513-
/O.CON.KSGF.FL.W.0076.000000T0000Z-200520T0138Z/
/NVDM7.1.ER.200514T1312Z.200517T0400Z.200519T0138Z.NO/
915 AM CDT Sun May 17 2020
...For the Marmaton River near Nevada...
* At 8:45 AM Sunday The stage was 23.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage by tomorrow evening.
* Impact...At 24.0 feet...The county road west of the gage, Minnie
Ball Road, is impassable.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Marmaton River Basin
Nevada 20 23.3 Sun 09 AM 21.5 17.9 13.0
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC185-180513-
/O.CON.KSGF.FL.W.0081.200519T1000Z-200521T1200Z/
/TBVM7.1.ER.200519T1000Z.200519T1800Z.200520T1200Z.UU/
915 AM CDT Sun May 17 2020
...For the Osage River at Taberville...
* At 8:45 AM Sunday The stage was 20.6 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Tuesday morning and continue
to rise to near 23.4 feet by Tuesday early afternoon. The river
will fall below flood stage by Wednesday morning.
* Impact...At 23.3 feet...The handicapped access to the Osage River
launch area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Taberville 23 20.6 Sun 09 AM 21.7 23.1 23.0
&&
LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
3798 9398 3799 9406 3805 9406 3803 9400
3802 9390
$$576
WGUS83 KSGF 171514
FLSSGF
Flood Statement
National Weather Service Springfield MO
1014 AM CDT Sun May 17 2020
...The Flood Warning continues for the following rivers in
Missouri...
James River at Galena affecting Stone County
.Heavy rainfall over the past 24 hours will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC209-180614-
/O.EXT.KSGF.FL.W.0085.000000T0000Z-200519T0000Z/
/GLNM7.1.ER.200517T1333Z.200517T1800Z.200518T0000Z.NO/
1014 AM CDT Sun May 17 2020
...For the James River at Galena...
* At 10:01 AM Sunday The stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.0 feet by this
afternoon. The river will fall below flood stage this evening.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area begins to backwater along the James River.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
James River Basin
Galena 15 15.5 Sun 10 AM 12.9 9.7 8.8
&&
LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
3677 9351 3680 9352 3690 9345
$$760
WGUS83 KSGF 172052
FLSSGF
Flood Statement
National Weather Service Springfield MO
352 PM CDT Sun May 17 2020
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Jacks Fork at Alley Spring affecting Shannon County
Gasconade River at Jerome affecting Phelps County
Little Osage River near Horton affecting Vernon County
James River at Galena affecting Stone County
Marmaton River near Nevada affecting Vernon County
Osage River at Taberville affecting St. Clair County
.Heavy rainfall over the past 24 hours will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-181151-
/O.EXT.KSGF.FL.W.0086.000000T0000Z-200518T1312Z/
/RBXM7.1.ER.200517T1146Z.200518T0000Z.200518T0712Z.NO/
352 PM CDT Sun May 17 2020
...For the Roubidoux Creek Near Waynesville...
* At 3:30 PM Sunday The stage was 7.8 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8.1 feet by this
evening. The river will fall below flood stage around midnight.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
in Waynesville flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Roubidoux Creek
Waynesville 7 7.8 Sun 03 PM 6.2 4.1 3.6
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
MOC169-181151-
/O.EXT.KSGF.FL.W.0083.000000T0000Z-200519T0600Z/
/BIGM7.1.ER.200517T0231Z.200518T0600Z.200519T0000Z.NO/
352 PM CDT Sun May 17 2020
...For the Big Piney below Fort Leonard Wood East Gate...
* At 3:00 PM Sunday The stage was 9.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.6 feet by
around midnight. The river will fall below flood stage tomorrow
evening.
* Impact...At 14.0 feet...Water at the lower TA 250 Training Ground is
two feet deep.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Big Piney River
Fort Leonard Wo 8 9.1 Sun 03 PM 12.3 6.2 5.1
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC203-180808-
/O.EXT.KSGF.FL.W.0087.200517T2051Z-200518T0808Z/
/ALYM7.1.ER.200517T1901Z.200517T2030Z.200518T0208Z.NO/
352 PM CDT Sun May 17 2020
...For the Jacks Fork at Alley Spring...
* At 3:30 PM Sunday The stage was 10.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage by tonight.
* Impact...At 11.0 feet...Much of Alley Spring Campground floods.
Water flows through Alley Spring Campground and isolates the 200
Area Camp Sites.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Jacks Fork River Basin
Alley Spring 9 10.6 Sun 03 PM 7.2 5.8 5.2
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC209-181151-
/O.CON.KSGF.FL.W.0085.000000T0000Z-200519T0000Z/
/GLNM7.1.ER.200517T1333Z.200517T1717Z.200518T0000Z.NO/
352 PM CDT Sun May 17 2020
...For the James River at Galena...
* At 3:46 PM Sunday The stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Forecast...The river has crested and will continue to fall to below
flood stage by this evening.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area begins to backwater along the James River. (936 FT
MSL)
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
James River Basin
Galena 15 15.3 Sun 04 PM 12.9 9.7 8.8
&&
LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
3677 9351 3680 9352 3690 9345
$$
MOC161-181151-
/O.EXT.KSGF.FL.W.0084.000000T0000Z-200520T0512Z/
/JRMM7.1.ER.200517T2330Z.200518T1800Z.200519T0512Z.NO/
352 PM CDT Sun May 17 2020
...For the Gasconade River at Jerome...
* At 2:45 PM Sunday The stage was 14.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 17.1 feet by tomorrow early afternoon. The river will
fall below flood stage by early Tuesday morning.
* Impact...At 18.5 feet...Flood waters affect low lying residential
areas.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Gasconade River Basin
Jerome 15 14.2 Sun 03 PM 17.0 13.1 8.8
&&
LAT...LON 3814 9180 3801 9190 3789 9196 3785 9210
3785 9220 3783 9225 3791 9224 3794 9217
3794 9207 3814 9196
$$
MOC217-181151-
/O.EXT.KSGF.FL.W.0077.000000T0000Z-200519T1418Z/
/HTNM7.1.ER.200515T1133Z.200517T1145Z.200518T1418Z.NO/
352 PM CDT Sun May 17 2020
...For the Little Osage River near Horton...
* At 3:45 PM Sunday The stage was 43.0 feet.
* Flood stage is 41.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage by tomorrow late morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Little Osage River Basin
Horton 41 43.0 Sun 04 PM 41.5 37.6 36.5
&&
LAT...LON 3800 9441 3802 9431 3799 9431 3793 9436
3796 9444 3796 9451 3796 9458 3798 9462
3800 9462 3800 9452
$$
MOC217-181151-
/O.CON.KSGF.FL.W.0076.000000T0000Z-200520T0138Z/
/NVDM7.1.ER.200514T1312Z.200517T0400Z.200519T0138Z.NO/
352 PM CDT Sun May 17 2020
...For the Marmaton River near Nevada...
* At 3:45 PM Sunday The stage was 22.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage by tomorrow evening.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Marmaton River Basin
Nevada 20 22.8 Sun 04 PM 21.5 17.9 13.0
&&
LAT...LON 3789 9447 3794 9439 3797 9435 3799 9431
3794 9432 3784 9440 3784 9452 3784 9461
3787 9461
$$
MOC185-181151-
/O.CON.KSGF.FL.W.0081.200519T1000Z-200521T1200Z/
/TBVM7.1.ER.200519T1000Z.200519T1800Z.200520T1200Z.UU/
352 PM CDT Sun May 17 2020
...For the Osage River at Taberville...
* At 2:45 PM Sunday The stage was 20.5 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Tuesday morning and continue
to rise to near 23.4 feet by Tuesday early afternoon. The river
will fall below flood stage by Wednesday morning.
* Impact...At 23.3 feet...The handicapped access to the Osage River
launch area floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Osage River Basin
Taberville 23 20.5 Sun 03 PM 21.7 23.1 23.0
&&
LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
3798 9398 3799 9406 3805 9406 3803 9400
3802 9390
$$384
WGUS83 KSGF 180025
FLSSGF
Flood Statement
National Weather Service Springfield MO
725 PM CDT Sun May 17 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
James River at Galena affecting Stone County
Osage River at Taberville affecting St. Clair County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC209-180055-
/O.CAN.KSGF.FL.W.0085.000000T0000Z-200519T0000Z/
/GLNM7.1.ER.200517T1333Z.200517T1717Z.200517T2201Z.NO/
725 PM CDT Sun May 17 2020
The Flood Warning has been cancelled for:
The James River at Galena.
* At 6:46 PM Sunday The stage was 14.5 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 9.7 feet by Tuesday
morning.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area begins to backwater along the James River. (936 FT
MSL)
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
James River Basin
Galena 15 14.5 Sun 07 PM 12.9 9.7 8.8
&&
LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
3677 9351 3680 9352 3690 9345
$$
MOC185-180055-
/O.CAN.KSGF.FL.W.0081.000000T0000Z-200521T1200Z/
/TBVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
725 PM CDT Sun May 17 2020
The Flood Warning has been cancelled for:
The Osage River at Taberville.
* At 6:45 PM Sunday The stage was 20.4 feet.
* Flood stage is 23.0 feet.
* Forecast...The river crested below flood stage at 20.7 feet. The
river will fall to 20.0 feet by .
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Osage River Basin
Taberville 23 20.4 Sun 07 PM 20.3 20.0 19.6
&&
LAT...LON 3803 9383 3799 9379 3797 9381 3798 9389
3798 9398 3799 9406 3805 9406 3803 9400
3802 9390
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 16, 11:52 PM CDT, 48 minutes earlier.
Area forecast discussion, May 16, 11:52 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1152 PM CDT Sat May 16 2020
.SHORT TERM...(This evening through Sunday)
Issued at 200 PM CDT Sat May 16 2020
Main concern will be showers/thunderstorms with heavy rain and
additional flooding potential tonight into Sunday. The good news
is a front should sweep through with drier weather late Sunday and
for much of the upcoming week.
A weak upper level disturbance now over central MO has produced
an area of multicell-scattered convection over the eastern cwfa.
High moisture content in the atmosphere/precipitable water has led
to efficient/heavy rain producing cells that have produced
localized flooding. More scattered showers/storms are expected
this afternoon into the evening. HRRR/HRRR v4 cams seem to be
handling the general picture okay. MLcape values of around 1000
j/kg this afternoon with sfc temperatures in the mid 70s and
modest shear could produce a stronger storm or two with hail, but
overall the focus will be more on localized heavy rain and flash
flooding. The heavy rain/flooding will not be widespread, but it
cold be locally intense.
For tonight, an upper low will lift north into western AR with an
upper level shear axis becoming better defined over the MO Ozarks.
Precip is expected to shift northeast along and east of the shear
axis with time tonight with some additional heavy rain potential
east of a Cassville to Springfield to Osage Beach line through
early Sunday.
Finally a northern stream shortwave will support a cold frontal
passage late tonight and Sunday morning finally putting an end to
the rain. Gusty northwest winds will occur behind the front, but
nothing overly impactful.
.LONG TERM...(Sunday Night through Saturday)
Issued at 200 PM CDT Sat May 16 2020
Temperatures will be cool to start the period with an upper level
low cutting off to our east. A highly amplified blocking upper
level pattern over the CONUS will "slow the weather down a bit"
with a moderating temperatures as a slow moving upper level ridge
builds into our area later in the week. Overall it looks dry for
the work week. We have some modest rain chances late in the week
as the blocking pattern breaks down, but right now nothing highly
impactful is expected for this period.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1141 PM CDT Sat May 16 2020
Next round of moderate to heavy rain was pushing into the area as
upper level axis was lifting northwest into south central MO. This
area of rain will mainly affect areas southeast of I44 tonight as
another upper level wave begins to move in from the northwest and
shift the moisture axis eastward. For aviation purposes, this area
of showers and thunderstorms will mainly affect the BBG terminal
and SGF will be on the western fringes. BBG will likely dip into
IFR conditions with the convection and SGF/JLN will likely have
some MVFR conditions. Things should start to improve during the
afternoon hours on Sunday, however a northwest wind gusting to 25
kts will be possible behind the frontal boundary. VFR conditions
are expected by mid to late afternoon and thereafter.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 11 AM CDT Sunday for MOZ070-071-081>083-
091-092-095>098-103>106.
KS...NONE.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...LindenbergHazardous weather outlook, May 16, 7:56 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 756 PM CDT Sat May 16 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 756 PM CDT Sat May 16 2020 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated flooding risk. Limited lightning risk. DISCUSSION... Showers and a few thunderstorms with heavy rain will remain possible over the area tonight. The next round of heavier rain will start pushing north into southern Missouri from Arkansas later this evening and overnight. Due to already saturated soils from earlier heavy rain, some flooding will be possible, especially over south central Missouri tonight into Sunday morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rain is expected to end from west to east Sunday morning and early in the afternoon as a cold front moves through the area. Ongoing residual flooding will be likely in some areas Sunday and Sunday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Lindenberg
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:34 PM CDT | River Flood Warning | SGF | Pulaski | 53 hr |
| May 16, 8:21 PM CDT | Flash Flood Watch | SGF | Christian, Dent, Douglas, Howell, Laclede, Oregon and 9 more | 15 hr |
| May 16, 8:33 PM CDT | Areal Flood Advisory | SGF | Benton, Hickory | 3 hr |
| May 16, 9:33 PM CDT | River Flood Warning | SGF | Phelps | 70 hr |
| May 16, 10:48 PM CDT | Areal Flood Warning | SGF | Christian, Greene, Stone | 6 hr |
| May 17, 2:43 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Laclede, Ozark, Texas, Webster and 1 more | 9 hr |
| May 17, 3:19 AM CDT | Areal Flood Advisory | SGF | Dent, Howell, Oregon, Shannon, Texas | 9 hr |
| May 17, 4:22 AM CDT | Areal Flood Advisory | SGF | Laclede, Webster, Wright | 3 hr |
| May 17, 4:33 AM CDT | Areal Flood Warning | SGF | Christian, Greene, Stone | 9 hr |
| May 17, 4:50 AM CDT | Flash Flood Warning | SGF | Taney | 7 hr |
| May 17, 7:22 AM CDT | River Flood Warning | SGF | Pulaski | 24 hr |
| May 17, 11:43 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Laclede, Ozark, Texas, Webster and 1 more | 12 hr |
| May 17, 11:46 AM CDT | Areal Flood Warning | SGF | Taney | 12 hr |
| May 17, 12:12 PM CDT | Areal Flood Advisory | SGF | Dent, Howell, Oregon, Shannon, Texas | 23 hr |
| May 17, 2:32 PM CDT | River Flood Warning | SGF | Shannon | 10 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.